# SDR AALA201806269034

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 50,573 hours, 18,895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FLIGHT ATTENDANT INOPERABLE. MAINTENANCE REPLACED FORWARD OUTBOARD, FLIGHT ATTENDANT, FLASHLIGHT BATTERY PER AMM 25-60-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
